# SDR SWAA2022070620020

- Difficulty date: June 17, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #12 SPOILER UPPER SURFACE HAS A DENT WITH DELAMINATION MEASURING 3'L X 2.7'W X .070' DEEP WITH A W/Y RATIO OF 38 R/H WING #12 SPOILER UPPER SURFACE HAS A DENT WITH DELAMINATION MEASURING 3&#34;L X 2.7&#34;W X .070&#34; DEEP WITH A W/Y RATIO OF 38 / [01] REMOVED AND REPLACED #12 R/H WING SPOILER PER MM 27-62-91.;[02] RII: INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[03] C/W INSPECTION. OF STEP 1 AND STEP 2.
